# SDR 20000831SH009

- Difficulty date: February 8, 2000
- Submitted: August 31, 2000
- Operation: Air carrier
- Aircraft: N707JT
- Make and model: Boeing 707-138B
- Aircraft serial: 18740
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Forging
- Part number: BACB30FM6
- Condition: Corroded
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FORGINGS CORRODED BS 540 - BS 560 RIGHT SIDE, BS''S 1140-1160 RIGHT SIDE, 1200 - 1220 RIGHT SIDE, 600J - 620 LEFT SIDE AND 800 - 820 LEFT SIDE.  (X)
